MathSciNet Relay Station
MathSciNet bibliographic data
MR1424398 (97m:58114) 58F11 (11F06 11J70)
Gröchenig, Karlheinz; Haas, Andrew Backward continued fractions, Hecke groups and invariant measures for transformations of the interval. Ergodic Theory Dynam. Systems 16 (1996), no. 6, 1241–1274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement